# SDR CALA9901239

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NOSE GEAR RED UNSAFE LIGHT WOULD NOT EXTINGUISH AFTER GEAR RETRACTION.  CYCLING THE GEAR PRODUCED NO CHANGE.  THE AIRCRAFT WAS RETURNED TO SFO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE STRUT FLAT.  THE SHRADER VALVE WAS REPLACED AND THE NLG WAS SERVICED WITH NITROGEN IAW MM 32-21-02.  A NOSE GEAR SWING WAS PERFORMED AND OPERATION CHECKED GOOD.
